# SDR DALA2022021801116

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 51,849 hours, 26,445 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3159 - ATO - AT 50KTS FOR #2 ENGINE THRUST REVERSER UNLOCKED MESSAGE. CORRECTIVE ACTION: DISCOVERED A WORN ROLLER ASSEMBLY ON RIGHT/UPPER BLOCKER DOOR. REPLACE RIGHT UPPER LATCH ACTUATOR PER A319 AMM 78-32. COMPLETED NO GO ODI WORK SCOPE 7833 AND AMDS CARD 7848-2001-2. OK FOR SERVICE. (8271818)
